# SDR CA981130010

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Right
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, LOUD BANG FROM LANDING GEAR AREA.  RIGHT DUCT LEAK LIGHT AND MESSAGE ON SHORT FINAL.  REPLACED PNEUMATIC DUCT DOWN STREAM OF RIGHT ISOLATION VALVE.
